# SDR DL72W981401

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2809W
- Make and model: Boeing 727247
- Aircraft serial: 20581
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Rack
- Condition: Discharged
- Location: Row 18 Abcdef
- Component: 1001141
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT ROW 18 ABCDEF OVERHEAD EMER LIGHT INOP.  REPLACED BATTERY RACK OPS NOW NML.
